Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 31, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2014, 5:05 AM CDT for Saint Louis County, Missouri. It was in force for 40 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 5:05 AM CDT (10:05 UTC)
- Expired
- Apr 3, 2014, 5:45 AM CDT
- In force
- 40 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Saint Louis County, MO
The radar
The St Louis radar (KLSX), 21 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:16 AM CDT | TSTM WND DMG | Olivette, MO | TREES BLOWN DOWN. WIDESPREAD POWER OUTAGES. |
| Apr 3, 5:16 AM CDT | TSTM WND GST 51 | 3 W Chesterfield, MO | |
| Apr 3, 5:23 AM CDT | TSTM WND DMG | University City, MO | TREES DOWN ON DELMAR AT NORTH-SOUTH ROAD. TWITTER REPORT. |
| Apr 3, 5:23 AM CDT | TORNADO | University City, MO | MEDIA REPORTS 20 HOMES HAVE DAMAGE. TREES SNAPPED TWISTED. NO INJURIES. |
| Apr 3, 5:23 AM CDT | TORNADO | University City, MO | ROOFING MATERIAL OFF HOME...TREES TWISTED...DEBRIS ON ROADS...AND FENCES BLOWN DOWN. NEAR MCKNIGHT AND OLIVE. |
| Apr 3, 5:23 AM CDT | TORNADO | University City, MO | POSSIBLE TORNADIC DAMAGE...CITY ADMINISTRATOR REPORTS APPROX 100 HOMES WITH MINOR DAAMGE |
| Apr 3, 5:47 AM CDT | TORNADO | University City, MO | ROOFING MATERIAL OFF HOME...TREES TWISTED...DEBRIS ON ROADS...AND FENCES BLOWN DOWN. NEAR MCKNIGHT AND OLIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.1 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
020
WUUS53 KLSX 031005
SVRLSX
MOC189-031045-
/O.NEW.KLSX.SV.W.0031.140403T1005Z-140403T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
505 AM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 545 AM CDT
* AT 504 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CHESTERFIELD...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANCHESTER...TOWN AND COUNTRY...DES PERES...CREVE COEUR...
KIRKWOOD...FRONTENAC...WARSON WOODS...OAKLAND...ST. ANN...
GLENDALE...LADUE...OLIVETTE...OVERLAND...WEBSTER GROVES...WOODSON
TERRACE...BRENTWOOD...ST. JOHN...RICHMOND HEIGHTS...SHREWSBURY AND
UNIVERSITY CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3869 9027 3865 9030 3860 9032 3856 9031
3858 9070 3868 9067 3869 9064 3868 9055
3870 9053 3871 9053 3874 9025
TIME...MOT...LOC 1006Z 268DEG 35KT 3867 9055
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
TILLY1 follow-up statement
568
WWUS53 KLSX 031036
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 AM CDT THU APR 3 2014
MOC189-031047-
/O.EXP.KLSX.SV.W.0031.000000T0000Z-140403T1045Z/
ST. LOUIS MO-
536 AM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. LOUIS COUNTY WILL
EXPIRE AT 545 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3869 9027 3865 9030 3860 9032 3856 9031
3858 9070 3868 9067 3869 9064 3868 9055
3870 9053 3871 9053 3874 9025
TIME...MOT...LOC 1037Z 268DEG 35KT 3868 9016
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:23 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 3, 3:23 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
323 AM CDT Thu Apr 3 2014
.SHORT TERM: (Through Tonight)
Issued at 233 AM CDT Thu Apr 3 2014
Rather messy ongoing convection will lead to a lower confidence
forecast thru this period. As mentioned in the prev AFD, expect
ongoing MCS to continue ewd thru sunrise and shud be on the ern
fringes of the CWA by 15z. This shud allow for some dry time
during peak heating to allow the wrmfnt to lift nwd. Of course,
this meteorologist had a similar outlook for yesterday, which did
not turn out so well.
Largest question involves timing of convection initiation this
afternoon/evening. Mid level jet streak ahead of the main trof
currently in TX is progd to reach AR/srn MO around mid-day. Many
mdl solns suggest this shud help initialize convection this
afternoon and spread it newd into srn portions of the CWA. Have
kept high chance POPs this afternoon to account for this, but
believe focus will be along the cdfnt just w of the CWA. Expect
TSRA to develop w of the CWA and move into the area late this
afternoon and thru the evening hours. Storms shud be over far ern
counties around 06z tonight and quickly move out of the CWA by
09z.
Not much has changed in thinking for storm mode, so will not go
into great detail. Initial storm mode shud be supercells which
gradually grow upscale into a QLCS. Given progd hodographs, amount
of deep layer shear, not to mention low level shear, significant
severe weather is possible this afternoon and thru at least the
evening hours. The main area of concern is the srn half of the
CWA. Further north, with rather steep lapse rates and ample shear,
still expect a threat of severe wx, but expect threat to be
focused more toward large hail.
Mdls also depict K index values in the middle to upper 30 C range,
suggesting more of a heavy rain threat as well. Do not anticipate
any changes to the going FFA, but trends will need to be
monitored.
As for temps, with the trof approaching the region today, expect
the lee cyclogenesis and the wrmfnt to push nwd this afternoon.
Have therefore trended warmer today. Trended twd the cooler MOS
tonight as the sfc ridge builds into the region.
Tilly
.LONG TERM: (Friday through Wednesday)
Issued at 313 AM CDT Thu Apr 3 2014
Large sfc ridge will move into the area behind today's system
bringing a brief period of dry and colder weather. Expect
strong/gusty wly winds on Fri.
Next focus for precip is Sun night as a system passes just se of
the CWA. Mdls have come into better agreement with development and
track of this system. Have therefore increases POPs into the
likely range for sern portions of the CWA. Mdls also suggest
precip over portions of the area as another s/w moves swd thru the
region. Expect mainly sct coverage and have kept lower chance POPs
for these showers.
Generally trended twd a mdl consensus for temps thru the period.
Only main change was to trend a little cooler on Fri night due to
a loss of cloud cover and winds becoming light.
Tilly
&&
.AVIATION: (For the 06z TAFs through 06z Thursday Night)
Issued at 1201 AM CDT Thu Apr 3 2014
A complex forecast this period, with lots of uncertainty regarding
the timing and coverage of multiple rounds of SHRA/TSRA affecting
area TAF sites. Thunderstorms over western Missouri continue to
develop tonight, aided by a strengthening southwesterly LLJ.
Currently have timed SHRA/TSRA into KCOU and KUIN by 07Z tonight.
Metro area TAF sites should see showers begin to develop by around
08Z ahead of a northward advancing warm front, with thunderstorm
activity expected by around 10Z. Expect thunderstorms to continue
through the early morning hours, prior to a lull in activity
through much of the afternoon on Thursday. Late Thursday afternoon
and evening another round of SHRA/TSRA is expected across the
area, which has the potential to include some significant severe
weather ahead of an approaching cold front. While exact timing has
yet to be pinned down, feel that the trend will be for the cold
front to move through KCOU by around 02-03Z, and KUIN and metro
TAF sites by around 04-05Z Friday. Aside from the storms, winds
are also expected to become gusty on Thursday afternoon,
especially as the warm front continues to move north.
Specifics for KSTL:
Lots of uncertainty regarding timing of SHRA/TSRA activity this
forecast period. Currently expect showers to develop tonight ahead
of a northward advancing warm front, prior to a transition to
thunderstorms by around 10Z as convection currently over western
Missouri continued to move eastward along the warm front.
SHRA/TSRA will continue through the early morning hours, before a
lull in activity for much of the afternoon on Thursday. The next
round of storms, which could produce significant severe weather,
is expected to impact the terminal during the early evening on
Thursday. While timing will need to be refined in future TAF
issuances, current thinking is that SHRA/TSRA activity will impact
KSTL beginning around 00Z and continue until around 04Z when a
cold front will move through. Winds Thursday afternoon could gust
to around 20KT, and after fropa Thursday night, winds will shift to
the west, but remain gusty.
JP
&&
.PRELIMINARY POINT TEMPS/POPS:
Saint Louis 79 42 54 35 / 90 90 10 0
Quincy 70 37 46 29 / 80 90 20 0
Columbia 77 37 53 31 / 80 90 5 0
Jefferson City 78 38 53 30 / 80 90 5 0
Salem 76 50 56 34 / 90 90 10 0
Farmington 77 43 57 32 / 70 90 5 0
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through late tonight FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Franklin MO-Gasconade MO-Jefferson MO-
Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-Pike MO-St.
Charles MO-St. Louis City MO-St. Louis MO-Warren MO.
IL...FLASH FLOOD WATCH through late tonight FOR Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-St.
Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 3:40 AM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 340 AM CDT THU APR 3 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 340 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH A THREAT OF TORNADOES...LARGE HAIL AND DAMAGING WINDS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THE AREA. PLEASE SEE THE WATCH PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...RAINFALL OR FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Special weather statement, Apr 3, 3:00 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 300 AM CDT THU APR 3 2014 MOZ042-051-030845- AUDRAIN MO-MONTGOMERY MO- 300 AM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUDRAIN AND MONTGOMERY COUNTIES UNTIL 345 AM CDT... AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHAMROCK...OR 7 MILES SOUTHWEST OF WELLSVILLE...MOVING NORTHEAST AT 55 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... VANDALIA AROUND 320 AM CDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Local storm report, Apr 3, 3:35 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 AM HAIL FULTON 38.85N 91.95W
04/03/2014 M0.50 INCH CALLAWAY MO TRAINED SPOTTER
LASTED ONE MINUTE
&&
KARLZLocal storm report, Apr 3, 3:39 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
339 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM HAIL 12 S FULTON 38.68N 91.95W
04/03/2014 M0.88 INCH CALLAWAY MO TRAINED SPOTTER
BRIEF IN NATURE....LASTED ONE MINUTE
&&
KARLZSpecial weather statement, Apr 3, 3:41 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 341 AM CDT THU APR 3 2014 MOZ048>051-059-060-062-030930- CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-MONTGOMERY MO-OSAGE MO-WARREN MO- 341 AM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WARREN...NORTHERN OSAGE... MONTGOMERY...GASCONADE...NORTHWESTERN FRANKLIN...CENTRAL COLE AND SOUTHERN CALLAWAY COUNTIES UNTIL 430 AM CDT... AT 339 AM CDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FULTON TO CHAMOIS TO HIGH POINT...AND MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... AMERICUS AND WAINWRIGHT AROUND 355 AM CDT. HIGH HILL...BIG SPRING AND MORRISON AROUND 400 AM CDT. RHINELAND...JONESBURG...WARDSVILLE AND GASCONADE AROUND 405 AM CDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Local storm report, Apr 3, 4:28 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
428 AM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM FLASH FLOOD 1 W TIPTON 38.65N 92.80W
04/03/2014 MONITEAU MO LAW ENFORCEMENT
A FOOT OF WATER FLOWING ACROSS HIGHWAY 50 BETWEEN
TIPTON AND SYRACUSE.
&&
CVKINGSpecial weather statement, Apr 3, 4:39 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 439 AM CDT THU APR 3 2014 MOZ061>064-031045- FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-ST. LOUIS CITY MO- 439 AM CDT THU APR 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY...ST. LOUIS...ST. CHARLES AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 545 AM CDT... AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEW MELLE...OR 9 MILES SOUTHWEST OF DARDENNE PRAIRIE...MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GRAY SUMMIT... LAKE ST. LOUIS... ST. PAUL... DARDENNE PRAIRIE... O'FALLON... WILDWOOD... COTTLEVILLE... WELDON SPRING... EUREKA... ST. PETERS... THIS STORM WILL ALSO IMPACT BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE PARK...CONFLUENCE STATE PARK...FIRST MISSOURI STATE CAPITOL HISTORIC SITE...ROUTE 66 STATE PARK AND SCOTT JOPLIN HISTORIC SITE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:55 PM CDT | River Flood Warning | LSX | Lincoln | 60 hr |
| Apr 3, 2:19 AM CDT | Areal Flood Advisory | LSX | Boone, Moniteau | 3 hr |
| Apr 3, 3:06 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 6 hr |
| Apr 3, 4:55 AM CDT | Flash Flood Warning | LSX | Gasconade, Osage | 6 hr |
| Apr 3, 5:19 AM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 56 min |
| Apr 3, 5:23 AM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 37 min |
| Apr 3, 6:15 AM CDT | River Flood Warning | LSX | Cole | 64 hr |
| Apr 3, 8:11 AM CDT | Areal Flood Advisory | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 3 hr |
| Apr 3, 8:18 AM CDT | River Flood Warning | LSX | Osage | 30 hr |
| Apr 3, 8:58 AM CDT | River Flood Warning | LSX | Monroe | 4 days |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 49 min |
| Apr 3, 9:23 AM CDT | Areal Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 3 hr |
| Apr 3, 12:03 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 42 min |
| Apr 3, 1:00 PM CDT | Areal Flood Warning | LSX | Boone, Moniteau | 24 hr |
| Apr 3, 1:09 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 36 min |
| Apr 3, 1:32 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 43 min |
| Apr 3, 1:43 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Washington | 8 hr |
| Apr 3, 1:54 PM CDT | River Flood Warning | LSX | Marion | 42 hr |
| Apr 3, 1:56 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 49 min |
| Apr 3, 2:45 PM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 8 hr |
| Apr 3, 3:36 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Apr 3, 3:36 PM CDT | River Flood Warning | LSX | Franklin | 71 hr |
| Apr 3, 5:37 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 38 min |
| Apr 3, 5:48 PM CDT | Tornado Warning | LSX | Cole, Osage | 27 min |
| Apr 3, 6:06 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Osage | 24 min |
| Apr 3, 6:31 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 44 min |
| Apr 3, 6:34 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 41 min |
| Apr 3, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Monroe, Shelby | 39 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.